# SDR SWAA2022053112223

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 56,863 hours, 33,471 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ASYMMETRY INDICATED UPON INITIAL MOVEMENT OF FLAP HANDLE FROM THE UP POSITION. FLAPS LOCKED OUT. / [01] R/R #6 AND #7 FLAP SKEW SENSORS PER AMM 27-59-01
